# SDR Q2SA202002054425

- Difficulty date: February 4, 2020
- Submitted: February 5, 2020
- Operation: Air carrier
- Aircraft: N5113A
- Make and model: Boeing 737-83N
- Aircraft serial: 32611
- Aircraft time: 47,012 hours, 26,752 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 2421 · AC Generator-Alternator
- Part: Circuit Board
- Condition: Failed
- Location: Gen Control
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

AIRCRAFT GROUNDED. SOURCE OFF LT ON #1 GEN @ FL 380. RAN QRH - GEN WOULD NOT RESET. DIVERTED ON APU GEN ONLY. #2 GEN ON DEFFERRAL. CREW DECLARED EMERGENCY. REMOVED AND REPLACED #1 GCB (C801) PER AMM B737-800 AMM 24-21-41. OPERATIONAL CHECKS GOOD.
